# SDR JJBA20210708017

- Difficulty date: July 8, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,165 hours, 27,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FF2 LH INBD FLOOR GUSSET FOUND CORRODED FR 8-13. DOUBLER CUT. FF2 LH INBD FLOOR GUSSET BTW FR 8-13 REPLACED WITH REPAIR DOUBLER.
